# SDR ABXA080019

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HAD 3 CRACKS, FS 1021 TO 1041 LEFT SIDE.  REPAIRED CUSP WEB IAW DC9 SRM.  CRACK LENGTHS 7/8", 3/4", AND 1".
